# SDR USAA2011051191834

- Difficulty date: April 25, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 70,371 hours, 41,340 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545324
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 - CRACK ON RIGHT MAIN LANDING GEAR TRUNNION SPAR CHORD AT HOLE COMMON TO MAIN LANDING GEAR FITTING AT WBL 157.  REPAIRED RIGHT MAIN LANDING GEAR TRUNNION SPAR CHORD AT HOLE COMMON TO MAIN LANDING GEAR FITTING AT WBL 157 IAW EA 130570.
